# SDR SWIA202160940

- Difficulty date: July 1, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N170PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15170
- Aircraft time: 31,717 hours, 21,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 985-1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* L/H FLOOR SILL HAS CORROSION BTWN F/S 985 AND 1000 APPROX ( MARKED )     (C-CHECK RO 9/8/2021)    REMOVED AND REPLACED LH FLOOR SILL BETWEEN FS985 AND FS1000. REF. CRJ900 SRM 51-42-06-001-001-A01 AND DWG# MM670-35085 REV. L / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2D24) STRUCTURAL MAJOR REPAIR (**RII**)
